Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ \theta $-refinability and local properties


Authors: J. M. Atkins and R. F. Gittings
Journal: Proc. Amer. Math. Soc. 50 (1975), 405-411
MSC: Primary 54D20; Secondary 54E20
DOI: https://doi.org/10.1090/S0002-9939-1975-0375229-7
MathSciNet review: 0375229
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ Q$ is a property more general than metrizability, we prove several theorems of the general type: A locally $ Q$, $ \theta $-refinable space is a $ Q$-space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D20, 54E20

Retrieve articles in all journals with MSC: 54D20, 54E20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0375229-7
Keywords: $ \theta $-refinable, $ \beta $-space, $ {\sigma ^\char93 }$-space, semistratifiable space, $ \sigma $-space, $ p$-space, quasi-complete space
Article copyright: © Copyright 1975 American Mathematical Society